# SDR CA990915040

- Difficulty date: August 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Bearing
- Condition: Failed
- Location: Freewheel Unit
- Part time: 8,039 hours
- Component: 206040230019
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ABNORMAL NOISE JUST PRIOR TO SHUTDOWN NOTED.  LATER DETERMINED THAT NOISE EMANATED FROM FREEWHEEL UNIT FORWARD SUPPORT BEARING.  FURTHER DISASSEMBLY REQUIRED TO DETERMINE THE FULL EXTENT OF THE DAMAGE.
